Article citationsMore>>

Coron, J.S., Mandal, A., Naccache, D., et al. (2011) Fully Homomorphic Encryption over the Integers with Shorter Public Keys. In: Rogaway, P., Ed., CRYPTO 2011. LNCS, Vol. 6841, 487-504.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.